Some New Fixed Point Theorems in Complex Valued -Metric Spaces
Ing-Jer Lin,
Wei-Shih Du and
Qiao-Feng Zheng
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
Some new fixed point theorems are established in the setting of complex valued -metric spaces. These new results improve and generalize Kang et al.’s results, the Banach contraction principle, and some well-known results in the literature.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/259502.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/259502.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:259502
DOI: 10.1155/2014/259502
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().